DOI QR코드

DOI QR Code

SOME TOEPLITZ OPERATORS ON WEIGHTED BERGMAN SPACES

  • Kang, Si-Ho (DEPARTMENT OF MATHEMATICS SOOKMYUNG WOMEN'S UNIVERSITY)
  • Received : 2009.05.26
  • Published : 2011.01.31

Abstract

We consider the problem to determine when a Toeplitz operator is bounded on weighted Bergman spaces. We show that Toeplitz operators induced by elements of some set are bounded and each element of the set is related with a Carleson measure on the weighted Bergman space.

Acknowledgement

Supported by : Sookmyung Women's University

References

  1. S. Axler, The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), no. 2, 315-332. https://doi.org/10.1215/S0012-7094-86-05320-2
  2. S. Axler and D. Zheng, Compact operators via the Berezin Transform, Indiana Univ. Math. 47 (1988), 387-399.
  3. A. Brown, P. R. Halmos, and A. L. Shields, Cesaro operators, Acta Sci. Math. (Szeged) 26 (1965), 125-137.
  4. K. Stroethoff, Compact Toeplitz operators on Bergman spaces, Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 1, 151-160. https://doi.org/10.1017/S0305004197002375
  5. K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, Inc., New York, 1990.